# SDR AWXA0002171

- Difficulty date: August 18, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 62,403 hours, 24,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Corroded
- Location: Sta 1450-1465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Fuselage skin bulged between STA 1450-1465 Stringer 28 L/HC: Bulging caused by corroded stringer, out of limits, Removed Damaged area fabricated repairparts and installed per 757 SRM 51-40-02, 53-0001 fig 201, DWG 14683820, and SRM 51-20-06, 53-60-03 fig 1
